# SDR DALA2021080304372

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 81,250 hours, 16,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 EMERGENCY LIGHT SWITCH WASN'T TO SLIDE INTO ON POSITION WHEN GUARDED SWITCH DOWN. CORRECTIVE ACTION: REPOSITIONED SWITCH GUARD SPRING. SYSTEM OPERATION IS NORMAL. (LP 7546984)
